Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
178 Doctors are Online

Heavy bleeding, abdominal pain, tiredness, on birth control coil. Cure for symptoms?

I got the coil fitted about 6 weeks ago and since then I have been heavily bleeding every day with severe abdominal pain . This is causing me great stress as I am falling asleep during classes and am fed up with the constant pain and bleeding ( which by the way is not cheap!) can anybody help? I am a 17 year old student and need help, my doctors are not helping!
Asked On : Sat, 6 Oct 2012
Answers:  1 Views:  35
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Firstly, your age is so tender that you should not have gone for the coil as it could lead to problems in the future. Instead you have other ways many for contraception. The problem of pain and bleeding demands removal of the coil. Consult the doctor who has inserted the coil and take advice and get it removed. Take care.
Answered: Wed, 10 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor